Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 22, 2014, 01:31:35 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 643015
  • Total Topics: 48924
  • Online Today: 196
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 141
Total: 145

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Stribild -- swollen ankles anyone? Also, palpitations after alcohol?  (Read 1129 times)

0 Members and 1 Guest are viewing this topic.

Offline wolfthorn

  • Member
  • Posts: 85
Hello everyone , since starting stribild this summer I have had a good response in terms of cd4 but I've also been plagued with swelling of the ankles, one more than the other, alternating. My feet don't swell, only my ankles. My dr doesn't think it's my heart (though I am suspicious). Once I took two stribild (I threw up late at night after taking stribild in the evening so I just popped another one, later I found out that it generally absorbs in about 90 minutes or so. The next day my ankle swelling was worse. I found one similar post on thebody.com from last year about swollen anlles and stribild but I haven't heard of anyone else with the side effect.

I am hoping that it is a side effect because otherwise It is my heart and I really don't want to battle hiv and heart failure at the same time.

I also get palpitations the morning after having even one drink, which didnt happen before stribild.
7/10/13: Oraquick at Home (+)
7/11/13: CD4 <20, VL 286,000
7/26/13: Start Stribild, Bactrim, Azithromycin
8/13/13: CD4 64, VL 1194
9/11/13: CD4 87, VL 511
10/14/13: CD4 164, VL 34
10/15/13: Stop Azithromycin!

Offline bear60

  • Member
  • Posts: 4,104
Re: Stribild -- swollen ankles anyone? Also, palpitations after alcohol?
« Reply #1 on: December 10, 2013, 02:44:02 PM »
I take Stribild
Way before I started Stribild, I was having swollen ankles.  Swollen ankles can be from a poor blood supply...and I think kidney problems aggravate the problem.
So I would be carreful about saying "side effect".   
Maybe you just drink too much.
Poz Bear Type in Philadelphia

Offline wolfthorn

  • Member
  • Posts: 85
Re: Stribild -- swollen ankles anyone? Also, palpitations after alcohol?
« Reply #2 on: December 10, 2013, 06:53:41 PM »
Why should i be careful about saying side effect? Every medicine has side effects, some are common , some are rare.


The reason I asked is because I didn't have much of a problem before the Stribild, I am currently spending a small fortune at the podiatrist (x rays, orthotics, etc) with very low yield and was wondering whether maybe it had nothing to do with my ankles. My kidneys and liver are doing fine according to my labs (thank god) my doctor said that it might be a side effect. That no one else seems to be having the same problem makes me think it's something else. I guess I'll keep having to shell out money to the foot doctor.
7/10/13: Oraquick at Home (+)
7/11/13: CD4 <20, VL 286,000
7/26/13: Start Stribild, Bactrim, Azithromycin
8/13/13: CD4 64, VL 1194
9/11/13: CD4 87, VL 511
10/14/13: CD4 164, VL 34
10/15/13: Stop Azithromycin!

Offline mikeyotto

  • member
  • Posts: 1
HI.. Just started Stribild about 3 weeks ago, and I am also experiencing swelling of the ankles.  My ankle have never swelled before, so I thought it was kind of odd and did a search and found your post.  It is very mild, but definitely there.  Good luck.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.